Skip to Content

User Reviews for Ciprofloxacin

Also known as: Cipro, Cipro Cystitis Pack, Cipro I.V., Cipro XR, Proquin XR

The following information is NOT intended to endorse drugs or recommend therapy. While these reviews might be helpful, they are not a substitute for the expertise, skill, knowledge and judgement of healthcare practitioners in patient care.

Learn more about Ciprofloxacin.

Filter by:

User Ratings

10
   
15%(2)
9
   
8%(1)
8
   
0%(0)
7
   
8%(1)
6
   
15%(2)
5
   
29%(4)
4
   
8%(1)
3
   
8%(1)
2
   
8%(1)
1
   
8%(1)

Ciprofloxacin Rating Summary

5.6/10 Average Rating

14 Ratings with 12 User Reviews

What next?Compare all 131 medications used in the treatment of Bronchitis.

Reviews for Ciprofloxacin to treat Bronchitis

Sort by:

"This antibiotic worked wonders for my cough/bronchitis, after 4 days being on 250mg every 12 hours, my chest feels cleared and my cough is nearly gone. But, on the other hand I developed a severe sinus infection. I can barely breath through my nostrils and haven't been able to taste food for 4 days now. Even with over the counter decongestants I have had no relief. Netti pot nasal spray nothing is releaving the pain in my head. Time to quit cipro."

   
3.0

Laur4175 October 9, 2016

4 users found this comment helpful. Did you? Yes No
Report as inappropriate

"While I've used this med. in the past, it has been increasingly difficult each time. While it appears to help the bronchitis, I can't stay on it long enough anymore to get the benefit as the muscle pain (low back/legs/feet) is intolerable to the point that I have to take pain medication for my ongoing back pain issues to deal with the myalgia that the Cipro causes! For me, Cipro is no longer an option and I'm having to find another medicine to help with bronchitis. The tendonitis issue is something to watch out for as this last time, several days after stopping the Cipro, I got up from my chair and my feet buckled underneath me. I fell to the floor and twisted my ankle, so am wondering if the tendons were affected. Be careful with this!"

   
2.0

fiona007 October 28, 2015

3 users found this comment helpful. Did you? Yes No
Report as inappropriate

Cipro (ciprofloxacin): "Took it over three days, caused headaches but I continue to take it as I need it. If it does not get better, I may get another antibiotic."

   
6.0

Dolly4 September 12, 2015

2 users found this comment helpful. Did you? Yes No
Report as inappropriate

"This is the ONLY medicine I would use. I get bronchitis alot and this is the only one that makes me better faster."

   
10

minitruckerswife (taken for less than 1 month) April 8, 2015

23 users found this comment helpful. Did you? Yes No
Report as inappropriate

Cipro (ciprofloxacin): "I have been taking Cipro for three days now. I'm a father of two girls. I have had to call off work for the past 2 days due to the tiredness and fatigue. The only good thing I can say is that my infection is getting better slowly. This is a very strong medicine for many uses. "

   
5.0

nicolie February 8, 2014

19 users found this comment helpful. Did you? Yes No
Report as inappropriate

Cipro (ciprofloxacin): "Pain in my leg and lightheaded but its helping."

   
6.0

bobandchris October 21, 2013

11 users found this comment helpful. Did you? Yes No
Report as inappropriate

Cipro (ciprofloxacin): "Eliminated fever and sweating but still coughing and maintaining new mucous in sinuses after 4 days. Seems to be better for prostitis and oral ulcers."

   
5.0

Anonymous January 15, 2012

15 users found this comment helpful. Did you? Yes No
Report as inappropriate

Cipro (ciprofloxacin): "This is the only medication that works for me!"

   
10

Anonymous May 13, 2011

24 users found this comment helpful. Did you? Yes No
Report as inappropriate

Cipro (ciprofloxacin): "Dangerous drug, associated with many side effects, even after you stop taking it. I took a similar one (a quinolone) and came out in a terrible rash. Had bad taste in mouth, and aches and pains. I also suffered hallucinations. All these reactions have been strongly associated with this group of antibiotics. Best avoided."

   
1.0

Anonymous January 26, 2010

34 users found this comment helpful. Did you? Yes No
Report as inappropriate

Cipro (ciprofloxacin): "It gives me heartburn and dizziness. Makes me feel off-center."

   
7.0

Anonymous January 12, 2010

18 users found this comment helpful. Did you? Yes No
Report as inappropriate

Cipro (ciprofloxacin): "There is an awful lot of things I have to take separately now and I usually always take my medicines with milk and that is a big adjustment. However it seems to be doing the trick but I have heartburn and a bad taste in my mouth all the time and I don't like that at all. I will be taking my last dose on Thursday."

   
4.0

MFRANZ October 30, 2009

21 users found this comment helpful. Did you? Yes No
Report as inappropriate

Cipro (ciprofloxacin): "After 2 days on the Cipro, my cough is a lot better and will return to work today."

   
5.0

Anonymous October 27, 2009

47 users found this comment helpful. Did you? Yes No
Report as inappropriate
Hide